# SDR DALA2018111406626

- Difficulty date: November 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 62,904 hours, 26,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 692, L/P 5357868) EXIT SIGN (COVER) ABOVE 2 LEFT (L2) IS DETACHED. RESECURED EXIT SIGN ABOVE DOOR 2 LEFT (L2)COVER AS PER BOEING 757 AMM 25-00.
